JournalsprimsVol. 48, No. 1pp. 229–233

Corrigendum: "Homogenized Spectral Problems for Exactly Solvable Operators: Asymptotics of Polynomial Eigenfunctions"

  • Julius Borcea

  • Rikard Bøgvad

    Stockholm University, Sweden
  • Boris Shapiro

    Stockholm University, Sweden
Corrigendum: "Homogenized Spectral Problems for Exactly Solvable Operators: Asymptotics of Polynomial Eigenfunctions" cover
Download PDF

Abstract

Here we provide a correct proof of Proposition 6 of [2]. No other results of the latter paper are a ffected.

Cite this article

Julius Borcea, Rikard Bøgvad, Boris Shapiro, Corrigendum: "Homogenized Spectral Problems for Exactly Solvable Operators: Asymptotics of Polynomial Eigenfunctions". Publ. Res. Inst. Math. Sci. 48 (2012), no. 1, pp. 229–233

DOI 10.2977/PRIMS/68